# SDR COMA0760666

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 15,341 hours, 13,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 354B
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,990 hours, 9,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5345 - RECEIVED FLAP FAIL CAUTION MESSAGE DURING CRUISE.  LANDED CVG WITHOUT INCIDENT.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
